Translator Disclaimer
March/April 2009 Stochastic Landau-Lifshitz equation
Boling Guo, Xueke Pu
Differential Integral Equations 22(3/4): 251-274 (March/April 2009).

Abstract

In this paper, we establish the existence of global weak solutions to the stochastic Landau-Lifshitz equation in $\mathbb R^d$ for any $d > 0$. When restricted to the real line $\mathbb R^1$, we show that the Cauchy problem of this equation admits a unique global smooth solution with the difference method.

Citation

Download Citation

Boling Guo. Xueke Pu. "Stochastic Landau-Lifshitz equation." Differential Integral Equations 22 (3/4) 251 - 274, March/April 2009.

Information

Published: March/April 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.60185
MathSciNet: MR2492820

Subjects:
Primary: 35Qxx, 60H15

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.22 • No. 3/4 • March/April 2009
Back to Top